Werner Hürlimann

Articles in Scholarly Journals [Incomplete List]

  1. On the economic risk capital of portfolio insurance
    International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 41, pp. 2209–2218, 2004
  2. Multivariate Fr├ęchet copulas and conditional value-at-risk
    International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 7, pp. 345–364, 2004
  3. Conditional value-at-risk bounds for compound Poisson risks and a normal approximation
    Journal of Applied Mathematics, vol. 2003, no. 3, pp. 141–153, 2003